Illinois Journal of Mathematics

Perturbation theory in differential homological algebra I

V. K. A. M. Gugenheim and L. A. Lambe

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 33, Issue 4 (1989), 566-582.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988571

Mathematical Reviews number (MathSciNet)
MR1007895

Zentralblatt MATH identifier
0661.55018

Subjects
Primary: 55R20: Spectral sequences and homology of fiber spaces [See also 55Txx]
Secondary: 18G10: Resolutions; derived functors [See also 13D02, 16E05, 18E25] 55U15: Chain complexes

Citation

Gugenheim, V. K. A. M.; Lambe, L. A. Perturbation theory in differential homological algebra I. Illinois J. Math. 33 (1989), no. 4, 566--582. https://projecteuclid.org/euclid.ijm/1255988571.


Export citation